# SDR KBMA111940

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter Element
- Part number: 1742510
- Condition: Inoperative
- Location: Engine Oil
- Part time: 40 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OIL FILTER BYPASS INDICATOR POPPED.  INDICATOR HAS BEEN REPLACED-CALL IN TO MFG ABOUT FACET FOR TROUBLESHOOTING.  INSTALLED NEW OIL FILTER.
